MathSciNet Relay Station
MathSciNet bibliographic data
MR2142590 76S05 (65N30 76M10)
Martin, Vincent; Jaffré, Jérôme; Roberts, Jean E. Modeling fractures and barriers as interfaces for flow in porous media. SIAM J. Sci. Comput. 26 (2005), no. 5, 1667–1691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement